# SDR SIMA00311

- Difficulty date: January 3, 2001
- Submitted: February 28, 2001
- Operation: Air carrier
- Aircraft: N609AE
- Make and model: Emb EMB-145
- Aircraft serial: 145069
- System (JASC): 2530 · Buffet/Galleys
- Part: Coffeemaker
- Part number: XK0438
- Condition: Malfunctioned
- Location: Galley
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

CMH - FLT 4039 - CREW REPORTED THREE BREAKERS IN THE GALLEY POPPED IN FLIGHT FOLLOWED BY A SMOKE ODOR IN THE COFFEE HOT JUG AREA.  SEVERAL MINUTES LATER THE EMERGENCY LIGHTS CAME ON AND THE CABIN LIGHTS FLICKERED.  AIRCRAFT WAS LANDED WITH NO FURTHER INCIDENTS REPORTED.  REMOVED AND REPLACED HOT JUGS IAW AMM.  OPS CHECK GOOD.  (M)
